# SDR QR9R2025031100003

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9297
- Aircraft time: 5,363 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: ES731751
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO COCKPIT/DEFOG BLOWER INOP. ALL WINDOWS/WINDSCREEN FOGGED. REMOVED AND REPLACED BLOWER IAW AMM 21-22-00, 4-3.
